# SDR CALA2025081207624

- Difficulty date: August 2, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,551 hours, 31,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5347556521200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM CUTOUT HAS CORROSION SPOTS ON TORSION BOX UPPER SURFACE.   REMOVED AND REPLACED AFT CARGO TORSION BOX UPPER COVER IAW A320 DWG D53475500 AND SRM 51-42-11/001.
